# SDR HEEA063121

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Condition: Cracked
- Location: T/R Drive
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISC PACK CRACKED AND BROKEN.
